Gleichverteilung und Quadratwurzelschnecke.

Edmund Hlawka

Monatshefte für Mathematik (1980)

  • Volume: 89, page 19-44
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hlawka, Edmund. "Gleichverteilung und Quadratwurzelschnecke.." Monatshefte für Mathematik 89 (1980): 19-44. <>.

author = {Hlawka, Edmund},
journal = {Monatshefte für Mathematik},
keywords = {uniform distribution; discrepancy; square-root snail},
language = {ger},
pages = {19-44},
title = {Gleichverteilung und Quadratwurzelschnecke.},
url = {},
volume = {89},
year = {1980},

AU - Hlawka, Edmund
TI - Gleichverteilung und Quadratwurzelschnecke.
JO - Monatshefte für Mathematik
PY - 1980
VL - 89
SP - 19
EP - 44
LA - ger
KW - uniform distribution; discrepancy; square-root snail
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.